# SDR SWAA075776

- Difficulty date: November 13, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 65,787 hours, 49,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 420 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER CORRODED AT BS 420, STR 26R.  REPAIRED STRINGER PER SRM.
